Pablo Martín Rodríguez
Título
Citado por
Citado por
Ano
Role of centrality for the identification of influential spreaders in complex networks
GF De Arruda, AL Barbieri, PM Rodríguez, FA Rodrigues, Y Moreno, ...
Physical Review E 90 (3), 032812, 2014
1162014
On the behaviour of a rumour process with random stifling
E Lebensztayn, FP Machado, PM Rodríguez
Environmental Modelling & Software 26 (4), 517-522, 2011
312011
Limit Theorems for a General Stochastic Rumour Model
PMR E. Lebensztayn, F. P. Machado
SIAM J. on Applied Mathematics 71 (4), 1476-1486, 2011
292011
A Spatial Stochastic Model for Rumor Transmission
CF Coletti, PM Rodríguez, RB Schinazi
Journal of Statistical Physics 147 (2), 375-381, 2012
212012
A general Markov chain approach for disease and rumour spreading in complex networks
G Ferraz de Arruda, F Aparecido Rodrigues, P Martín Rodríguez, E Cozzo, ...
Journal of Complex Networks 6 (2), 215-242, 2018
152018
The disk-percolation model on graphs
E Lebensztayn, PM Rodriguez
Statistics & probability letters 78 (14), 2130-2136, 2008
142008
A connection between a system of random walks and rumor transmission
E Lebensztayn, PM Rodriguez
Physica A: Statistical Mechanics and its Applications 392 (23), 5793-5800, 2013
122013
Rumor Processes on and Discrete Renewal Processes
S Gallo, NL Garcia, VV Junior, PM Rodríguez
Journal of Statistical Physics 155 (3), 591-602, 2014
112014
The connection between evolution algebras, random walks and graphs
P Cadavid, ML Rodiño Montoya, PM Rodriguez
Journal of Algebra and Its Applications 19 (02), 2050023, 2020
82020
Phase Transition for the Maki–Thompson Rumour Model on a Small-World Network
E Agliari, A Pachon, PM Rodriguez, F Tavani
Journal of Statistical Physics 169 (4), 846-875, 2017
82017
A process of rumour scotching on finite populations
GF de Arruda, E Lebensztayn, FA Rodrigues, PM Rodríguez
Royal Society open science 2 (9), 150240, 2015
82015
Characterization theorems for the spaces of derivations of evolution algebras associated to graphs
P Cadavid, ML Rodiño Montoya, PM Rodriguez
Linear and Multilinear Algebra 68 (7), 1340-1354, 2020
72020
On the existence of accessibility in a tree-indexed percolation model
CF Coletti, RJ Gava, PM Rodríguez
Physica A: Statistical Mechanics and its Applications 492, 382-388, 2018
72018
A stochastic two-stage innovation diffusion model on a lattice
CF Coletti, KBE de Oliveira, PM Rodriguez
Journal of Applied Probability 53 (4), 1019-1030, 2016
42016
Frog models on trees through renewal theory
S Gallo, PM Rodriguez
Journal of Applied Probability 55 (3), 887-899, 2018
32018
Comment on “Nodal infection in Markovian susceptible-infected-susceptible and susceptible-infected-removed epidemics on networks are non-negatively correlated”
PM Rodríguez, A Roldán-Correa, LA Valencia
Physical Review E 98 (2), 026301, 2018
32018
Asymptotic behavior for a modified Maki-Thompson model with directed inter-group interactions
C Grejo, PM Rodriguez
Journal of Mathematical Analysis and Applications 480 (1), 123402, 2019
22019
On the isomorphisms between evolution algebras of graphs and random walks
P Cadavid, ML Rodiño Montoya, PM Rodriguez
Linear and Multilinear Algebra, 1-20, 2019
22019
The Maki-Thompson Rumor Model on Infinite Cayley Trees
VV Junior, PM Rodriguez, A Speroto
Journal of Statistical Physics 181 (4), 1204-1217, 2020
1*2020
Recent progress in the research of evolution algebras associated to graphs
P Cadavid, PM Rodriguez
Proceeding Series of the Brazilian Society of Computational and Applied …, 2020
12020
O sistema não pode efectuar a operação agora. Tente novamente mais tarde.
Artigos 1–20